Moving Frames and Conservation Laws for Euclidean Invariant Lagrangians
Article first published online: 9 AUG 2012
© 2012 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 130, Issue 2, pages 134–166, February 2013
How to Cite
Gonçalves, T. M. N. and Mansfield, E. L. (2013), Moving Frames and Conservation Laws for Euclidean Invariant Lagrangians. Studies in Applied Mathematics, 130: 134–166. doi: 10.1111/j.1467-9590.2012.00566.x
- Issue published online: 13 FEB 2013
- Article first published online: 9 AUG 2012
- Received 27 June, 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!